CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Symmetric-Adjoint and Symplectic-Adjoint Runge-Kutta Methods and Their Applications 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2022, 页码: 32
Authors:  Sun, Geng;  Gan, Siqing;  Liu, Hongyu;  Shang, Zaijiu
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Key words  Runge-Kutta method  symmetric  symplectic  adjoint  high-order  explicit method  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
SYMPLECTIC RUNGE-KUTTA METHODS OF HIGH ORDER BASED ON W-TRANSFORMATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 3, 页码: 1185-1199
Authors:  Xia, Kaifeng;  Cong, Yuhao;  Sun, Geng
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Runge-Kutta method  symplectic and algebraically stable method  W-transformation  
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 237-270
Authors:  Wang, Peng;  Hong, Jialin;  Xu, Dongsheng
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Stochastic differential equation  Stochastic Hamiltonian system  symplectic integration  Runge-Kutta method  order condition  
Energy evolution of multi-symplectic methods for Maxwell equations with perfectly matched layer boundary 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 439, 期号: 1, 页码: 256-270
Authors:  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Energy evolution  Maxwell equations  Perfectly matched layer  Multi-symplectic Yee method  Multi-symplectic Runge-Kutta methods  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
Preservation of stability properties near fixed points of linear Hamiltonian systems by symplectic integrators 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 13, 页码: 6105-6114
Authors:  Ding, Xiaohua;  Liu, Hongyu;  Shang, Zaijiu;  Sun, Geng
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Symplectic Runge-Kutta method  Symplectic partitioned Runge-Kutta method  Equilibrium structure  Composition method  Stability  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Efficient symplectic Runge-Kutta methods 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 172, 期号: 2, 页码: 908-924
Authors:  Chan, RPK;  Liu, HY;  Sun, G
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Runge-Kutta method  efficiency  real eigenvalues  symplectic  A-stability  algebraically stable